MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB2.0MM4HOLEEXTSTRPLATE; PLATE, FIXATION, BONE

BIOMET MICROFIXATION LACTOSORB2.0MM4HOLEEXTSTRPLATE; PLATE, FIXATION, BONE
Catalog Number 915-2111
Medical Device Problem Codes Break (1069); Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 12 days post-implantation, the patient experienced bone flap collapse necessitating a second craniotomy.During the reoperation, intraoperative findings included severe deformation of the left upper connector plate and complete fracture of the left lower connector plate.The screws remained intact, and only the four-hole connector plate was damaged.The patient had no history of trauma, and the prosthesis was not reshaped using a water bath during the initial surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: d6a, d6b, g3, h2, h3, h6, h10 and h11.Complaint can be confirmed through the returned product analysis.A visual inspection was conducted on the returned plates and screws.The plates and screws arrived without the packaging.The items show signs of attempted use including marking and scratching on the plate and screw surfaces as well as residue from the surgery.One of the two plates has fractured.The additional parts returned show no signs of fracture or damage.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LACTOSORB2.0MM4HOLEEXTSTRPLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24484441
Report Number0001032347-2026-00056
Device Sequence Number10684937
Product Code HRS
UDI-Device Identifier00841036054564
UDI-Public(01)00841036054564(17)271003(10)473200
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number915-2111
Device Lot Number473200
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown